# SDR CALA2025110310851

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737924ER
- Aircraft serial: 32833
- Aircraft time: 53,247 hours, 19,017 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE TAB EXCESS MATERIAL STICKING OUT.  INSPECTED R1 SLIDE TAB FOR EXCESS, INSPECTION FOUND TO BE WITHIN THE LIMITS IAW AMM 25-66-01.  NO OTHER DEFECTS NOTED.
